# SDR DXTA2025082904740

- Difficulty date: August 27, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0279
- Aircraft time: 4,833 hours, 3,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99190541
- Part serial: 21AB2
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER SIGN LIGHT, BEHIND SEAT 7, FACING FORWARD INTO CABIN- LIGHT INOP. NEITHER BATTERY OR SHIP POWER LIGHT THE SIGN CORRECTIVE ACTION: REMOVED THE DEFECTIVE EMER EXIT SIGN LIGHT, BEHIND SEAT 7, FACING FORWARD INTO CABIN, P/N 9919054-1, S/N 21A82 AND INSTALLED ONE EACH NEW EXIT SIGN P/N 9919054-1 S/N 18D94. PERFORMED OPERATIONAL CHECK. THE OPERATIONAL CHECK WAS GOOD. WORK PERFORMED REF. CE-680A AIPC 33-20-10, AMM 33-50-00, CE680A IMM WD 25-92-08 AND THE CESSNA SPM CHAPTER 20-30-25.
